Volume 52, Number 2
Preview Issue Next Issue

Purchase

Yuhua Jian and Zuodong Yang

10.4208/jms.v52n2.19.01

J. Math. Study, 52 (2019), pp. 111-126.

Purchase PDF 32 81 Article preview

Purchase

Xiao Pei Liu and Gen Qi Xu

10.4208/jms.v52n2.19.02

J. Math. Study, 52 (2019), pp. 127-159.

Purchase PDF 29 73 Article preview

Purchase

Huabin Ge, Jinlong Mei and Da Zhou

10.4208/jms.v52n2.19.03

J. Math. Study, 52 (2019), pp. 160-168.

Purchase PDF 17 61 Article preview

Purchase

Zhuhong Zhang

10.4208/jms.v52n2.19.04

J. Math. Study, 52 (2019), pp. 169-177.

Purchase PDF 20 52 Article preview

Purchase

Douadi Drihem

10.4208/jms.v52n2.19.05

J. Math. Study, 52 (2019), pp. 178-226.

Purchase PDF 17 56 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80